American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N32) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Amir Akbary and Keilan Scholten. Artin prime producing polynomials. Math. Comp. 84 (2015) 1861-1882.
Abstract, references, and article information   
View Article: PDF

[2] G. W. Fung and H. C. Williams. Quadratic polynomials which have a high density of prime values . Math. Comp. 55 (1990) 345-353. MR 1023759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1